On orderings induced by the Loewner partial ordering

Volume 22 / 1994

Jan Hauke, Augustyn Markiewicz Applicationes Mathematicae 22 (1994), 145-154 DOI: 10.4064/am-22-2-145-154

Abstract

The partial ordering induced by the Loewner partial ordering on the convex cone comprising all matrices which multiplied by a given positive definite matrix become nonnegative definite is considered. Its relation to orderings which are induced by the Loewner partial ordering of the squares of matrices is presented. Some extensions of the latter orderings and their comparison to star orderings are given.

Authors

  • Jan Hauke
  • Augustyn Markiewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image